# SDR A6WA201304224916

- Difficulty date: April 10, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 29,958 hours, 27,772 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Cockpit
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WINDSHIELD SIDE POST SUPPORT IS CRACKED ON O/B CLIP.   REMOVED UNSERVICEABLE O/B CLIP AND REPLACED WITH SERVICEABLE O/B CLIP.
